Home Spam21 Comments

Spam21

Good morning. Has anyone been on hrt. Then started using a low dose antidepressants for anixety ?

About

Username
Spam21
Joined
Visits
50
Last Active
Roles
Member, Menopause Community Member
Points
25
Badges
3
Posts
11

Comments

  • Thanks mood swings is what drive me crazy I see dr yesterday. She now put me on proprananol for the anixety. As it could be that or the mood swings that. Making me teary. I’m at hospital next week to see gyne dr. As my one remain ovary has a cyst on it. But it is also a menopause clinic. So going to ask for some advice…
  • Hi Nikki. Was just wondering can u suggest the best foods to help u get a full nights sleep. Or to help get cortisol/ stress levels down. I already eat a low fat low sugar diet. Don’t drink coffee or alcohol. Thank you. Would love to try through diet rather than take sleeping tablets .
  • Thank u. I was on the gel before the patches. X
  • I have to say the anixety is what gets to me the most. They just upped my patch to 75 one. And my emotions are all over the place again. But no where as bad as they where before I started the ubove supplements, I’m hoping in a weeks time the level would have settled back down again ,
  • Hi. I also take vitamin b complex. Solgor one ? Vitamin d. Magnesium 20ml in evening. I also see a accupunture lady. Who is a homapathy lady aswell. So she recommended theses supplements. And I have to say them along with the hrt have really helped. Especially the anixety side , hope this helps x
  • Hi did increasingly to the 75 patch help you .
  • Thanks ladies. For the reply’s. dr said she changing me over to the same dose to start with then increase when I see her again in 4 weeks. Think I will ask the pharmacist As still not sleeping great am using magnesium aswell and getting night sweats still. The Estradiol gel has helped a lot , with regards to anixety it is…